# SDR ASAA2025072159635

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 68,319 hours, 20,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGENT REPORTS THAT UPON CLOSING THE L1 DOOR, DOOR DOES NOT CLOSE PROPERLY. GROUNDED - YES.  PERFORMED OPS CHECK AT L1 DOOR IAW AMM 52-11-00. NO DEFECTS NOTED.
